# SDR ASAA2019061929744

- Difficulty date: June 19, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 35,677 hours, 10,656 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 3360247080
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

1 ENGINE HAS REPORTS OF OIL DRIPPING THE THE AFT FLAME ARRESTOR AFTER SHUTDOWN. NO ADDITIONAL EXTENSIONS. GROUNDED - YES. FOUND WEAR ON THE ON OIL INLET COVER SILVER ABRADABLE COATING BEYOND LIMITS. REPLACED OIL INLET COVER REF B737-800 AMM 72-56-00. STEP 3 OF TSR INSPECTED VENT TUBE SEAL TEETH. MEASUREMENT WHERE WITHIN LIMITS. NO DEFECTS NOTED REF AMM 72-55-00. STEP 4 OF TSR REPLACED OIL INLET COVER REF AMM 72-56-00.  NO LK'S NOTED.
